# SDR 2023F00063

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: General aviation
- Aircraft: N148TW
- Make and model: Amd FALCON20
- Aircraft serial: 148
- Aircraft time: 21,214 hours, 16,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED KGKY FOR KELP, WHILE IN CRUISE THE CREW EXPERIENCED ICING CONDITIONS AT FL280 AND WHEN SELECTING THE AIRFRAME AND ENGINE ANTI-ICE SYSTEMS ON THE LH ENGINE HAD A FLAMEOUT DUE TO THE HIGH DEMAND PUT ON THE BLEED AIR SYSTEM. CREW NOTIFIED ATC THEN STARTED A DESCENT TO FL240 WHERE A SUCCESSFUL AIR START WAS PERFORMED FLIGHT CONTINUED TO  ORIGINAL DESTINATION OF KELP. EL PASO AERO INSPECTED BOTH ENGINES FOR COMPRESSOR/FAN FOD AND NONE WAS FOUND SO A GROUND PERFORMANCE RUN WAS COMPLETED ON BOTH ENGINES WITH ALL OPS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
